# SDR UALA2012120306917

- Difficulty date: December 1, 2012
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N520UA
- Make and model: Boeing 757222
- Aircraft serial: 24890
- Aircraft time: 72,368 hours, 27,105 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER COMP BS 1664+9 RBL 61 THRESHOLD SUPPORT HAS UPPER SURFACE CORROSION AROUND FASTENER HOLE.  MAJOR REPAIR ACCOMPLISHED.  REMOVED AND REPLACED NEW STIFFENER AT STA 1664+9 IAW BOEING DWG 146N8732, SRM 51-40-02, SRM 51-40-05, SRM 51-20-01 AND SRM 51-20-05.
